How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mark Your Own Question
Dr. Mark
Dr. Mark, Neurologist (MD)
Category: Neurology
Satisfied Customers: 1985
Experience:  Neurosurgeon - Brain, spine, and peripheral nerve surgery
206912
Type Your Neurology Question Here...
Dr. Mark is online now
A new question is answered every 9 seconds

My mom had hip surgery 2 times in 4 months. She ended up

Customer Question

My mom had hip surgery 2 times in 4 months. She ended up with Staphylococcus Aureus. She is now on clindamycin oral, Atenolol, and citalopram. Her feet and calves feel extremely strange and almost unbearable. She supposedly does not have a blood clot because she was tested. What is going on?
Submitted: 1 year ago.
Category: Neurology
Customer: replied 1 year ago.
We are worried now. But have already gone through emergency once a week ago.
Expert:  Dr. Phil, MD replied 1 year ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 1 year ago.

any visual change of the legs?

Expert:  Dr. Phil, MD replied 1 year ago.

just click send to reply